# SDR DALA1217281606

- Difficulty date: March 21, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 58,681 hours, 8,318 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 113T221122
- Part serial: SA135
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING I/B MAIN FLAP L/E FAIRING SKIN IS DELAMINATED AND REPAIRED PER B767-300 SRM 57-53-01 REPAIR 1 TABLE 1 AND SRM 51-70-05 PAR 5A(1) FIG 5.
